# SDR FDEA201506242001

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 619 hours, 14,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Part serial: 48770
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING,  FOUND A DENT ON RT INBD FLAP LOWER SKIN ON INBD END.   REPAIRED IAW EA 1-5750-T0318573 PART 1.  MAJOR IAW GMM 6-2-100.
